Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: maoi poop out. undopaminergic

Posted by rose45 on May 17, 2020, at 5:10:57

In reply to Re: maoi poop out., posted by undopaminergic on May 16, 2020, at 8:17:36

yes that person was me. I was taking a low dose of olanzapine, and suddenly the parnate worked again. This has happened to someone else also. Stupidly, under guidance from Gillman, i reduced the olanzapine very very slowly, and after 5 months the parnate stopped working altogether. In hindsight, it was stupid of me to lower the olanzapine, but I hear that it is a dangerous drug. I tried going back on the olanzapine after that, but it never worked again.


rose45


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rose45 thread:1110111
URL: http://www.dr-bob.org/babble/20200511/msgs/1110187.html